# SDR C2XA03TY082

- Difficulty date: June 2, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 7,438 hours, 5,359 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 14568000431
- Part serial: 279
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE LEFT WING INBOARD FLAP BOTTOM SIDE HAS TWO AREAS OF DELAMINATION.  MAINTENANCE REPAIRED THE DAMAGED AREAS I/A/W-EC5750-01195, EMB-CMP-51-21-03/05/06.  THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
